# SDR SWAA2022030482083

- Difficulty date: March 28, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 69,206 hours, 40,952 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ. STAB LWR FWD SLIDE SEAL IS CRACKED. / REMOVED & REPLACED LT HORIZ STAB LWR FWD SLIDE SEAL IAW AMM 53-31-31-000-801 & AMM 53-31-31-400-801 56304U 23APR19
